Ask an expert
Question

15 Oct 2006

rectal bleeding
i am 19, been on roaccutane for 4 months. took 12 laxatives in 2 days. eating disorder flared up as i am under a huge amount of stress (i am undergoing therapy, and being closely monitored).
i am experiencing rectal bleeding. would that be becuase of my skin being sensitive as i am on a high dose of roacutane and the laxatives aggrevating it? or should i go be checked out for cancer? would that be neccessary cause wouldnt it just be caused by roaccutane and laxatives. i dont that them often, maybe twice a year. please respond.
Answer 349 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Tracy
Rectal bleeding may be a side effect of Roaccutane, and the laxatives did not really help.... Remember that Roaccutane makes skin very sensitive to sun, chemicals and abrasions - if you really want to empty the bowel, rather use Duphalac.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.